# SDR KBMA88699

- Difficulty date: March 20, 2001
- Submitted: April 10, 2001
- Operation: General aviation
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 9560137520
- Condition: Leaking
- Location: Right
- Part time: 3,523 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ENGINE MAGNETO SEAL LEAKING.
